# SDR JGVR20250320006

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE LH UPPER WING SKIN LOCATED UNDER AND ADJACENT TO THE AFT DRAG ANGLE (WING-TO-FUSELAGE FAIRING STRUCTURE) BY BLENDING CORROSION, PERFORMING NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER TEXTRON FIELD REPAIR BY CLEANING, TREATING, AND PRIMING AREAS.
